`a`
Journal of Modern Dynamics (JMD)
 

Volume 7,Number 4,     December 2013

1

Bowen's construction for the Teichmüller flow   Pages : 489 - 526

Ursula Hamenstädt

 Abstract       References       Full Text      Related Articles

2

Entropic stability beyond partial hyperbolicity   Pages : 527 - 552

Jérôme Buzzi and Todd Fisher

 Abstract       References       Full Text      Related Articles

3

A generic-dimensional property of the invariant measures for circle diffeomorphisms   Pages : 553 - 563

Shigenori Matsumoto

 Abstract       References       Full Text      Related Articles

4

Codimension-1 partially hyperbolic diffeomorphisms with a uniformly compact center foliation   Pages : 565 - 604

Doris Bohnet

 Abstract       References       Full Text      Related Articles

5

The $C^{1+\alpha }$ hypothesis in Pesin Theory revisited   Pages : 605 - 618

Christian Bonatti,  Sylvain Crovisier and Katsutoshi Shinohara

 Abstract       References       Full Text      Related Articles

6

Regularity and convergence rates for the Lyapunov exponents of linear cocycles   Pages : 619 - 637

Wilhelm Schlag

 Abstract       References       Full Text      Related Articles